Doç. Dr. Cemal BELEN

Eğitim Fakültesi, İlköğretim Bölümü Matematik Eğitimi Anabilim Dalı

Tel.: 0( 452) 226 52 00 / 5578
E-posta: cbelen52@gmail.com

 

Derece

Bölüm/Program

Üniversite

Yıl

Lisans

Fen Fakültesi Matematik Bölümü

Cumhuriyet Üniversitesi

2004

Y. Lisans

Fen Bilimleri Enstitüsü Analiz ve Fonksiyonlar Teorisi Anabilim Dalı

Cumhuriyet Üniversitesi

2007

Doktora

Fen Bilimleri Enstitüsü Analiz ve Fonksiyonlar Teorisi Anabilim Dalı

Cumhuriyet Üniversitesi

2012

Doçentlik Matematik ÜAK 23.10.2015
 

Uluslararası Hakemli Dergilerde Yayımlanan Makaleler

1. C. Belen, M. Yildirim (2011). Statistical approximation in multivariate modular function spaces. Commentationes Mathematicae, 51(1), 39-53.

2. C. Belen, M. Mursaleen, M. Yildirim (2012). Statistical A-summability of double sequences and a Korovkin type approximation theorem. Bulletin of the Korean Mathematical Society, 49(4), 851-861.

3. C. Belen, M. Yildirim (2012). On generalized statistical convergence of double sequences via ideals. ANNALI DELL'UNIVERSITA' DI FERRARA, 58(1), 11-20., Doi: 10.1007/s11565-011 0137-1

4. C. Belen, M. Yıldırım (2012). The double sequence space l_2(p, f, q, s). Kragujevac Journal of Mathematics, 36(2), 261-268.

5. C. Belen, M. Yıldırım (2013). Generalized A-statistical convergence and a Korovkin type approximation theorem for double sequences. Miskolc Mathematical Notes, 14(1), 31-39.

6. C. Belen, S.A. Mohiuddine  (2013). Generalized weighted statistical convergence and application. Applied Mathematics and Computation, 219(18), 9821-9826.

7. M. Mursaleen, C. Belen (2014). On statistical lacunary summability of double sequences. Filomat, 28(2), 231-239.

8. C. Belen (2014). Some Tauberian theorems for statistical (C,1) summability. Applied Mathematics and Computation, 240, 252-258.

9. C. Belen,  M. Yildirim (2014). On some new sequence spaces and statistical convergence methods for double Sequences. Demonstratio Mathematica, 47(3), 627-637.

10. C. Belen  (2014). Some Tauberian conditions obtained through weighted generator sequences. Georgian Mathematical Journal, 21 (4), 407-413.

11. C. Belen (2014). Some Tauberian theorems for weighted means of bounded double sequences. Analele Stiintifice ale Universitatii Al I Cuza din Iasi-Serie Noua-Matematica, DOI:10.2478/aicu-2014-0052

12. C. Belen,  M. Yıldırım (2015). Generalized statistical convergence and some sequence spaces in 2-normed spaces. Hacettepe Journal of Mathematics and Statistics, 44 (3), 513-519

13. S.A Mohiuddine, C. Belen (2016). Restricted uniform density and corresponding convergence methods. Filomat, 30(12), 3209–3216.

14. C. Belen (2017). Tauberian theorems for weighted mean summability method of improper Riemann integrals of fuzzy number valued functions. Soft Computing, DOI :10.1007/s00500-017-2606-7.